# SDR CA970507007

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Broken Wire
- Location: Spoiler Clutch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE FOUND BROKEN AT UPPER MICROSWITCH ON RIGHT HAND SPOILER CLUTCH.
